Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 23, NWS Key West, FL

March 20, 2016

NWS Key West, FL issued this small craft advisory at Mar 20, 2016, 3:06 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2016, 3:06 PM EDT (19:06 UTC)
Expired
Mar 21, 2016, 11:00 PM EDT
In force
32 hr
Issued by
NWS Key West, FL

The text

As transmitted.

181 
WHUS72 KKEY 201906
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
306 PM EDT SUN MAR 20 2016

GMZ031>035-042>044-052>055-072>075-210230-
/O.NEW.KKEY.SC.Y.0023.160320T1906Z-160321T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
306 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE EXTREME SOUTHEASTERN GULF OF
MEXICO...FLORIDA BAY...HAWK CHANNEL...AND THE STRAITS OF FLORIDA.

* WINDS...NORTHWEST WINDS WILL SURGE TO NEAR 25 KNOTS AND GUSTY LATER
  THIS EVENING ACROSS FLORIDA KEYS COASTAL WATERS.

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET IN DEEP WATER LATER
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
3 follow-up statements
084 
WHUS72 KKEY 210822
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
422 AM EDT MON MAR 21 2016

GMZ031>035-042>044-052>055-072>075-211630-
/O.CON.KKEY.SC.Y.0023.000000T0000Z-160321T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
422 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...MOSTLY NORTH WINDS WILL AVERAGE NEAR 25 KNOTS AND GUSTY
  ACROSS MOST OF KEYS KEYS COASTAL WATERS.

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET IN THE EXTREME
  SOUTHEAST GULF WATERS AND PORTIONS OF THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

APA
344 
WHUS72 KKEY 211425
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 AM EDT MON MAR 21 2016


GMZ031>035-042>044-052>055-072>075-212100-
/O.CON.KKEY.SC.Y.0023.000000T0000Z-160321T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1025 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...MOSTLY NORTH WINDS WILL AVERAGE NEAR 25 KNOTS ACROSS ALL
  COASTAL WATERS OF THE FLORIDA KEYS. WINDS WILL DIMINISH SOMEWHAT
  THIS AFTERNOON...ALTHOUGH ADVISORIES WILL PERSIST.

* WAVES/SEAS...SEAS WILL BUILD TO 10 TO 11 FEET IN THE WESTERN
  STRAITS OF FLORIDA AND THE GULF WATERS BEYOND FIVE
  FATHOMS...INCLUDING THE WATERS NORTH OF THE DRY TORTUGAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR
621 
WHUS72 KKEY 211909
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
309 PM EDT MON MAR 21 2016


GMZ031>035-042>044-052>055-072>075-220300-
/O.EXT.KKEY.SC.Y.0023.000000T0000Z-160322T0300Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
309 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTH TO NORTHEAST WINDS WILL AVERAGE 20 TO 25 KNOTS
  ACROSS ALL COASTAL WATERS OF THE FLORIDA KEYS.

* WAVES/SEAS...SEAS OF 8 FEET CAN BE EXPECTED IN THE WESTERN STRAITS
  OF FLORIDA AND THE GULF WATERS BEYOND FIVE FATHOMS... INCLUDING THE
  WATERS NORTH OF THE DRY TORTUGAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 10:54 AM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Mar 20, 10:54 AM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
1054 AM EDT SUN MAR 20 2016

.DISCUSSION...
CHANGES TO FORECAST -- NO SIGNIFICANT CHANGES TO FORECAST THINKING.
THE DIGITAL DATABASE HAS BEEN UPDATED TO MAKE MINOR TWEAKS TO
WINDS...WAVE HEIGHTS...SKY COVER...TEMPERATURE ELEMENTS.

CURRENT SITUATION AND ANALYSIS -- LATEST SATELLITE AND RADAR TRENDS
INDICATE INCREASING MULTI-LAYERED CLOUDINESS OVER THE EXTREME
SOUTHEASTERN GULF OF MEXICO AND FLORIDA KEYS. AN AREA OF MODERATE
RAIN SHOWERS ARE APPROACHING DRY TORTUGAS NATIONAL PARK...WITH A
LARGER AREA OF RAIN AND THUNDERSTORMS OVER THE SOUTH-CENTRAL GULF OF
MEXICO...WEST OF DRY TORTUGAS. ALL SHOWERS AND STORMS ARE MOVING
RAPIDLY EASTWARD...TOWARD THE FLORIDA KEYS. MEANWHILE...A COLD FRONT
EXTENDS FROM CENTRAL FLORIDA TO THE SOUTHWESTERN GULF OF MEXICO...AND
IS PUSHING SOUTHEASTWARD TOWARD THE KEYS. CURRENTLY...VARIABLE SKY
COVER HAS KEPT AIR TEMPERATURES NEAR 80F...WHILE DEWPOINT
TEMPERATURES REMAIN HIGH...IN THE MID 70S. MAINLY SOUTHWEST BREEZES
ARE BLOWING AT MOST STATIONS...WITH WINDS RANGING FROM 10 KNOTS TO A
STEADY 15 KNOTS.

PROGNOSTIC OVERVIEW -- A PERIOD OF RAIN AND POSSIBLY THUNDERSTORMS
LOOKS INCREASINGLY LIKELY THIS AFTERNOON OR EARLY THIS EVENING...IN
ADVANCE OF AN APPROACHING COLD FRONT. A SIGNIFICANT WIND SURGE WILL
DEVELOP BEFORE MIDNIGHT...OUT OF THE NORTHWEST...FOLLOWING THE
FRONTAL PASSAGE...WITH RAPID COOLING AND DRYING OVERNIGHT AND EARLY
MONDAY.
&&

.MARINE...
A COLD FRONT WILL SWEEP SOUTHEASTWARD ACROSS THE GULF OF MEXICO AND
FLORIDA PENINSULA THIS AFTERNOON...REACHING THE FLORIDA KEYS THIS
EVENING. MODERATE TO FRESH SOUTHWEST TO WEST BREEZES WILL SHIFT
NORTHWEST LATER TODAY...WITH A PERIOD OF STRONG NORTHWEST TO NORTH
BREEZES LIKELY TONIGHT AND EARLY MONDAY. A CONTINENTAL HIGH PRESSURE
CELL WILL MOVE GRADUALLY EASTWARD ACROSS THE GULF OF MEXICO AND
FLORIDA PENINSULA TONIGHT THROUGH TUESDAY...BEFORE SHIFTING OVER THE
WESTERN NORTH ATLANTIC WEDNESDAY AND THURSDAY. STRONG NORTH BREEZES
MONDAY...WILL DECREASE SLOWLY WHILE TURNING NORTHEAST...AND THEN
EAST...FROM TUESDAY THROUGH THURSDAY.
&&

.AVIATION...
VFR CLOUD LAYERS BASED AT 100 WILL PERSIST AT THE EYW AND MTH
TERMINALS THROUGH THE AFTERNOON. ALTHOUGH NOT ADVERTISED IN THE
FORECAST...TIME OF ARRIVAL TOOLS PLACE CONVECTION (CURRENTLY
SOUTHWEST OF THE DRY TORTUGAS) IN THE VICINITY OF KEY WEST AROUND 18Z
THIS AFTERNOON. HOWEVER...THERE IS LOW CONFIDENCE IN THESE STORMS
MAINTAINING INTENSITY. A COLD FRONT WILL PUSH THROUGH THE TERMINALS
OVERNIGHT...FOLLOWED BY CROSSWIND GUSTS REACHING 25 KNOTS AND
TEMPORARY MVFR CIGS BASED AT 015.
&&

.CLIMATE...MARCH 20...ON THIS DATE IN KEY WEST CLIMATE HISTORY...IN
2010...MARKED THE END OF ASTRONOMICAL WINTER 2009-2010...TYING WINTER
1977-1978 AS THE COLDEST ON RECORD WITH AN AVERAGE TEMP OF 65.3F.
TEMPERATURE RECORDS IN KEY WEST DATE BACK TO 1872.
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....CLR
DATA COLLECTION.......FLING

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Mar 20, 5:41 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
541 AM EDT SUN MAR 20 2016

FLZ076>078-GMZ031>035-042>044-052>055-072>075-211000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
541 AM EDT SUN MAR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED SUNDAY.

THE PRIMARY HAZARD WILL BE LIGHTNING STRIKES. A FEW HEAVIER SHOWERS
AND THUNDERSTORMS COULD PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS.

A SMALL CRAFT ADVISORY WILL BE REQUIRED THIS EVENING ACROSS ALL
WATERS FOR WINDS SHIFTING RAPIDLY TO BETWEEN NORTHWEST AND NORTH AND
INCREASING TO BETWEEN 25 AND 30 KNOTS BEHIND A COLD FRONT. SEAS WILL
BECOME HAZARDOUS ACROSS ALL WATERS OVERNIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY WILL CONTINUE ACROSS ALL WATERS THROUGH MONDAY
NIGHT AND ACROSS ALL WATERS EXCEPT THE FLORIDA BAY THROUGH TUESDAY
NIGHT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MAY REMAIN IN PLACE
ACROSS THE FLORIDA STRAITS DURING WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY NIGHT THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DAF

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 2:25 PM EDTSpecial Marine WarningKEY65 min
Mar 20, 2:59 PM EDTSpecial Marine WarningKEY61 min
Mar 20, 3:28 PM EDTSpecial Marine WarningKEY62 min
Mar 20, 4:05 PM EDTSpecial Marine WarningKEY55 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.